It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board

  • Bleeding on birth control pills

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-23-2004, 06:29 PM   #1
    Surrealgurl
    Newbie
     
    Surrealgurl's Avatar
     
    Join Date: Sep 2004
    Posts: 4
    Surrealgurl HB User
    Question Bleeding on birth control pills

    Hi everyone

    I just recently started taking the birth control pill, Loestrin 1.5/30.

    I've been taking it for almost two weeks, and I had some spotting almost every day. Now today, it's like my period started again but I have another 9 pills to go in this pack yet! Why is my period started already?

    Is this normal when first taking the pill, or should I change the brand? Has anyone else here gone through something similar and had it go away after a while?

    Thanks in advance for your advice!

     
    Sponsors Lightbulb
       
    Old 09-29-2004, 11:17 AM   #2
    Surrealgurl
    Newbie
     
    Surrealgurl's Avatar
     
    Join Date: Sep 2004
    Posts: 4
    Surrealgurl HB User
    Re: Bleeding on birth control pills

    Can someone please respond? I don't know what to do.

    I'm still spotting and it's been 6 days since I posted. I tried to get an appointment with my Doctor but she won't be in again until November 1, another month!

    Please help

     
    Old 09-29-2004, 04:49 PM   #3
    monarchangel
    Veteran
     
    monarchangel's Avatar
     
    Join Date: Jun 2004
    Posts: 314
    monarchangel HB User
    Re: Bleeding on birth control pills

    Were you on another pill before? Were your periods regualr before? You really need to give your body time to adjust, but why did you start to take it in the middle of your cycle. Are you sure you started it on the right day? Give a little more information and maybe I can help. Good luck

     
    Old 09-29-2004, 05:34 PM   #4
    leogrrl28
    Junior Member
     
    leogrrl28's Avatar
     
    Join Date: Sep 2004
    Posts: 17
    leogrrl28 HB User
    Re: Bleeding on birth control pills

    sometimes your pill could be too strong 4 your body, or too weak, u should talk 2 your doc.

     
    Old 09-29-2004, 07:07 PM   #5
    Surrealgurl
    Newbie
     
    Surrealgurl's Avatar
     
    Join Date: Sep 2004
    Posts: 4
    Surrealgurl HB User
    Re: Bleeding on birth control pills

    Thanks for responding. I'll try to explain it better and give more information.

    I haven't been on the pill for almost 3 years.

    I was on the pill before, for about 8 years. Then I went off of them and had a baby. Loestrin was one of the pills I used to be on before and I don't think I ever had a problem with it.

    My periods were always regular, both on the pill and off.

    I started taking this pill (Loestrin) 1 day after my period started, on a Sunday. So I'm pretty sure I started taking it the right way.

    So during the first week of taking the pill I was having my normal period, followed by a few days of spotting, going into the second week of taking the pills. After that I had about 2 days of no spotting. Then, about mid-cycle, another period started. I am currently in the third week of the pills and it's down to spotting again. I have only 3 more pills to go in this pack, and I guess then I should expect to have yet another period. 3 periods in one month.

    I don't know if I should continue taking these pills or not. I don't really want to go through another pack of pills bleeding again. And like I said before, I never had this problem with these pills before, so I don't understand why I'm having all this bleeding now? Could my body be different now, and responding to these pills differently or something?

    Sorry this got so long!

     
    Old 10-06-2004, 06:38 AM   #6
    kind heart
    Junior Member
     
    kind heart's Avatar
     
    Join Date: Aug 2003
    Location: Ocala fl
    Posts: 15
    kind heart HB User
    Re: Bleeding on birth control pills

    You should ask your md to put you on another pill if your not happy. Your body usually takes 3 months to get accustomed to your bc pills. Spotting can definately be a pain. Thier are other pills out there that can minimize you spotting. Just call your MD

     
    Old 10-06-2004, 08:49 AM   #7
    mandersBC
    Senior Member
    (female)
     
    mandersBC's Avatar
     
    Join Date: Sep 2004
    Location: I live in the Midwestern US.
    Posts: 200
    mandersBC HB User
    Re: Bleeding on birth control pills

    Do you take your pill at the same time every day? I know that when I took my pill a little later than normal, on occasion it would cause some spotting. My body took a couple months to adjust when I was on Estrostep FE, too. I'd spot pretty much the whole month. It is also possible that this just isn't the pill for you...

     
    Old 10-08-2004, 05:14 PM   #8
    BiBi57
    Member
     
    BiBi57's Avatar
     
    Join Date: Oct 2004
    Posts: 60
    BiBi57 HB User
    Re: Bleeding on birth control pills

    I took Loestrin and the first time I tried it, I had a very heavy, very painful period about a week into it. I swore I would never take another BCP. My doctor said I should continue taking it until my body adjusted to it...but no way! This was the worst cramping I had every had and I am 45 years old!

     
    Old 10-09-2004, 07:40 PM   #9
    Surrealgurl
    Newbie
     
    Surrealgurl's Avatar
     
    Join Date: Sep 2004
    Posts: 4
    Surrealgurl HB User
    Re: Bleeding on birth control pills

    Thanks for your replies, everyone!

    I don't think I'll be taking anymore of these pills. I bled for practically the whole month I took the pills. About 3 or 4 days after I finished taking them I stopped bleeding, finally!

    I think we'll just go back to the condom method for another while.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    menstral bleeding sosweet71 Anemia 6 03-03-2009 08:11 AM
    Stomach problems, pain and now bleeding...what can cause this? dreamingoutloud Women's Health 4 06-10-2008 05:30 AM
    Spotting/bleeding between periods amethyst1 Women's Health 1 09-19-2007 06:50 PM
    Bleeding for weeks...normal pap....could it still be cancer? kaj92 Women's Health 4 11-14-2006 02:38 PM
    Withdrawal Bleeding Sweetpea_76 Birth Control 5 07-13-2006 01:14 PM
    Will i ever quit bleeding???? Help!! carolinagirl1 Birth Control 2 07-03-2006 01:31 PM
    Help! Breakthrough bleeding on Ovcon-35 moodygirl87 Birth Control 3 01-23-2006 10:58 AM
    Bleeding wont stop, dr. at a loss, need advice Luci_101 Women's Health 11 10-14-2003 06:44 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:47 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!